# SDR SWIA202266924

- Difficulty date: October 12, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 40,090 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 601R384371
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER PAN IS CORRODED FORWARD AND AFT SIDES.  REMOVED LOWER AFT SERVICE DOOR PAN IAW CRJ 200 SRM 51-42-06.   INSTALLED SERVICEABLE LOWER AFT SERVICE DOOR PAN IAW CRJ 200 SRM 51-42-06.   MAJOR REPAIR.
